# SDR DHL2002803539

- Difficulty date: October 28, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 5654170402
- Part serial: DHL10070201
- Condition: Delaminated
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 0409 : LOWER FUS.- #715 LH LOWER ACCESS PANEL INNER SKIN FLANGE UNBONDEDCORR: R/R #715 LH LOWER ACCESS PANEL ON LOWER FUS. , CTR. WING IAW 51-3-0 PG. 1
